MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER LOAD; STRETCHER, WHEELED
Catalog Number 6390000000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A visual and functional inspection was performed by a stryker field service technician, after the customer alleged that the device dropped the cot during loading.It was found that there was no defect with the device.No parts were replaced, and the device was returned to service.As a result of this incident, the user had his bicep torn and received surgery.
 
Event or Problem Description
It was reported that the device raised the cot and then dropped it.As a result, the user injured a bicep and had to have surgery.

Brand Name
POWER LOAD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
marleca lane
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23373011
Report Number0001831750-2025-00738
Device Sequence Number9950379
Product Code FPO
UDI-Device Identifier07613327261523
UDI-Public(01)07613327261523
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number6390000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown